Narrow Results Clear All
- Communication Improvement 1
- Error Reporting and Analysis 1
- Quality Improvement Strategies 1
- Specialization of Care 1
- Teamwork 1
- Technologic Approaches 1
Search results for ""
Cases & Commentaries
- Web M&M
Tom Bookwalter, PharmD; June 2004
A woman given is found cyanotic on morning rounds. Her methemoglobinemia is determined to be from a roughly 7-fold overdose of dapsone.
Unintended exposure of patient Lisa Norris during radiotherapy treatment at the Beatson Oncology Centre, Glasgow in January 2006.
Johnson AM. Edinburgh, Scotland: Scottish Executive; 2006.
This report shares results and recommendations from the investigation of a radiotherapy overdose. The investigation identified contributing factors such as an inexperienced caregiver, supervision gaps, ineffective double-checks, and the misalignment of system improvements with training and documentation.